Alert archive / Montana / High Wind Watches in 2005
High Wind Watch 2, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Sep 28, 2005, 4:12 AM MDT. It took effect at Sep 29, 2005, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 28, 2005, 4:12 AM MDT (10:12 UTC)
- In effect from
- Sep 29, 2005, 6:00 PM MDT
- Expired
- Sep 29, 2005, 3:01 PM MDT
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 281012 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 412 AM MDT WED SEP 28 2005 MTZ009-010-048-282230- /X.UPG.KTFX.HW.A.0001.050929T1200Z-051001T0000Z/ /X.NEW.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 412 AM MDT WED SEP 28 2005 ...HIGH WIND WARNING IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ046-049-282230- /X.NEW.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/ EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CONRAD...FAIRFIELD 412 AM MDT WED SEP 28 2005 ...HIGH WIND WARNING IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY FOR ADJACENT PLAINS OF ROCKY MOUNTAIN FRONT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044-045-047-050-051-282230- /X.NEW.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN 412 AM MDT WED SEP 28 2005 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON FOR NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES AND NORTHERN MONTANA THURSDAY...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY EVENING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 60 MPH POSSIBLE DURING THIS EVENT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
9 follow-up statements
000 WWUS75 KTFX 282208 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 408 PM MDT WED SEP 28 2005 MTZ009-010-046-048-049-291100- /X.CON.KTFX.HW.W.0001.050929T0900Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CONRAD... CHOTEAU...FAIRFIELD 408 PM MDT WED SEP 28 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES BY THURSDAY MORNING...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY MORNING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044-045-047-050-051-291100- /X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN 408 PM MDT WED SEP 28 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON FOR NORTH CENTRAL MONTANA... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING TO FRIDAY AFTERNOON. A STRONG WESTERLY FLOW WILL DEVELOP OVER THE NORTHERN ROCKIES AND NORTHERN MONTANA THURSDAY...WITH THIS PATTERN CONTINUING INTO FRIDAY. STRONG WINDS WILL DEVELOP BY THURSDAY EVENING AND PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS CAN BE EXPECTED. GUSTS OVER 60 MPH ARE POSSIBLE DURING THIS EVENT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 291000 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 400 AM MDT THU SEP 29 2005 MTZ046-049-291800- /X.CAN.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ /X.EXA.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CONRAD...FAIRFIELD 400 AM MDT THU SEP 29 2005 ...HIGH WIND WARNING IS CANCELLED... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. HIGH WINDS ARE NO LONGER LIKELY IN THIS AREA BUT THERE IS THE POTENTIAL FOR HIGH WINDS LATER TODAY INTO FRIDAY. CONSEQUENTLY THE HIGH WIND WARNING HAS BEEN CHANGED TO A HIGH WIND WATCH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ009-010-048-291800- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 400 AM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE REDUCED LOCALLY DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044-045-047-050-051-291800- /X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CHINOOK...STANFORD...LEWISTOWN 400 AM MDT THU SEP 29 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING TO FRIDAY AFTERNOON. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. THERE IS THE POSSIBILITY OF STRONG WINDS THIS EVENING THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW...PERIODS OF VERY STRONG AND GUSTY WINDS ARE POSSIBLE. GUSTS OVER 60 MPH ARE POSSIBLE WITH THIS EVENT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 291755 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1155 AM MDT THU SEP 29 2005 MTZ009-010-048-300200- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1155 AM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW... PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE REDUCED LOCALLY DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>013-044>047-049>051-300200- /X.CON.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN 1155 AM MDT THU SEP 29 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING TO FRIDAY AFTERNOON. THERE IS THE POTENTIAL FOR HIGH WINDS THIS EVENING INTO FRIDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER COULD OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 292101 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 301 PM MDT THU SEP 29 2005 MTZ011>013-044>047-049>051-292215- /X.CAN.KTFX.HW.A.0002.050930T0000Z-051001T0000Z/ HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD... LEWISTOWN 301 PM MDT THU SEP 29 2005 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. EXPECT SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. $$ MTZ009-010-048-300515- /X.CON.KTFX.HW.W.0001.000000T0000Z-051001T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 301 PM MDT THU SEP 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. A STRONG WESTERLY FLOW ALOFT WILL CONTINUE OVER THE NORTHERN ROCKIES INTO FRIDAY. STRONG WINDS WILL PERSIST THROUGH FRIDAY. AS WEATHER DISTURBANCES MOVE THROUGH THE STRONG UPPER LEVEL FLOW... PERIODS OF VERY STRONG AND GUSTY WINDS ARE EXPECTED. GUSTS OVER 70 MPH ARE LIKELY DURING THE WARNED PERIOD. VISIBILITIES COULD BE REDUCED LOCALLY DUE TO BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 170319 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 919 PM MDT SUN OCT 16 2005 MTZ009-010-048-171130- /X.CON.KTFX.HW.W.0002.051017T1200Z-051018T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 919 PM MDT SUN OCT 16 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY FOR THE ROCKY MOUNTAIN FRONT AND GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT MONDAY. STRONG WESTERLY FLOW ALOFT AND A DEVELOPING LOW PRESSURE SYSTEM IN ALBERTA WILL BRING STRONG WINDS TO THE TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF GLACIER COUNTY ON MONDAY. SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH BY EARLY MONDAY MORNING AND CONTINUE THROUGH MONDAY AFTERNOON. GUSTS TO 60 MPH ARE EXPECTED ON MONDAY WITH LOCALLY HIGHER GUSTS TO 70 MPH POSSIBLE IN SOME CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 170951 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 351 AM MDT MON OCT 17 2005 MTZ009-010-048-171800- /X.CON.KTFX.HW.W.0002.051017T1200Z-051018T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 351 AM MDT MON OCT 17 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND GLACIER COUNTY... STRONG WESTERLY FLOW ALOFT AND A DEVELOPING LOW PRESSURE SYSTEM IN ALBERTA WILL BRING STRONG WINDS TO THE TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF GLACIER COUNTY ON MONDAY. SUSTAINED WINDS WILL INCREASE TO 25 TO 40 MPH THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. GUSTS TO 60 MPH ARE EXPECTED WITH LOCALLY HIGHER GUSTS TO 70 MPH IN CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 171749 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1149 AM MDT MON OCT 17 2005 MTZ009-010-048-180000- /X.CON.KTFX.HW.W.0002.000000T0000Z-051018T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1149 AM MDT MON OCT 17 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT AND THE NORTHERN ADJACENT PLAINS...AFFECTING THE CITIES OF BROWNING...EAST GLACIER AND CUT BANK THROUGH THE AFTERNOON HOURS. THIS ALSO INCLUDES HIGHWAY 2...FROM CUT BANK TO MARIAS PASS. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH. ISOLATED GUSTS NEAR 70 MPH ARE LIKELY IN THE WINDIEST LOCATIONS NEAR AND IN THE MOUNTAINS. EXPECT THE WINDS TO BEGIN TO GRADUALLY DECREASE IN INTENSITY AFTER 6 PM THIS EVENING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ BRUSDA
000 WWUS75 KTFX 172357 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 557 PM MDT MON OCT 17 2005 MTZ010-180100- /X.CAN.KTFX.HW.W.0002.000000T0000Z-051018T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 557 PM MDT MON OCT 17 2005 ...HIGH WIND WARNING IS CANCELLED FOR EASTERN GLACIER COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH ABOUT 8 PM...BEFORE DIMINISHING LATER THIS EVENING. WINDS WILL REMAIN BELOW WARNING CRITERIA...THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ MTZ009-048-180600- /X.EXT.KTFX.HW.W.0002.000000T0000Z-051018T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 557 PM MDT MON OCT 17 2005 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE ROCKY MOUNTAIN FRONT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT THROUGH THIS EVENING. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 60 MPH. ISOLATED GUSTS NEAR 70 MPH ARE LIKELY IN CANYONS AND PASSES. WINDS WILL DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH AFTER MIDNIGHT. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KTFX 180556 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1156 PM MDT MON OCT 17 2005 MTZ009-048-180700- /X.EXP.KTFX.HW.W.0002.000000T0000Z-051018T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1156 PM MDT MON OCT 17 2005 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... WESTERLY WINDS HAVE DECREASED TO 15 TO 30 MPH. THEREFORE...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT MIDNIGHT. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Sep 28, 3:24 AM MDT, 48 minutes earlier.
Area forecast discussion, Sep 28, 3:24 AM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 324 AM MDT WED SEP 28 2005 .DISCUSSION... TUESDAY THROUGH FRIDAY...SURFACE HIGH PRESSURE AND DRY AIR WILL DOMINATE MOST OF THE AREA TODAY. A DISTURBANCE OVER BRITISH COLUMBIA WILL BE MOVING THROUGH TODAY INCREASING MID AND HIGH LEVEL CLOUDS. AS IT PASSES...THE UPPER LEVEL FLOW WILL TURN MORE WESTERLY WITH INCREASING WINDS THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT. UPPER LEVEL FLOW WILL BECOME STRONGER THURSDAY THROUGH FRIDAY. DISTURBANCES MOVING THROUGH THIS STRONG FLOW WILL CAUSE A PERIOD OF VERY STRONG WINDS AT THE SURFACE. IT LOOKS LIKE THE WINDS WILL BE PERSISTENTLY STRONG ALONG THE ROCKY MOUNTAIN FRONT THURSDAY THROUGH FRIDAY...WITH STRONG WINDS SPREADING ONTO THE PLAINS THURSDAY NIGHT AND FRIDAY. HENCE HAVE ISSUED A HIGH WIND WATCH FOR THE NORTHERN PLAINS THURSDAY NIGHT AND FRIDAY. TEMPERATURES WILL WARM DURING THE PERIOD WITH DRY CONDITIONS OVER THE PLAINS. A DISTURBANCE WILL BRING PRECIP TO THE NORTHERN ROCKIES THURSDAY AND FRIDAY. FRIDAY NIGHT THROUGH MONDAY NIGHT...DIFFERENCES EXIST AMONGST THE MODELS IN HOW THEY HANDLE A STRONG UPPER TROUGH THAT WILL BE APPROACHING THE AREA NEXT WEEK. A COUPLE OF DAYS AGO THE ECMWF WAS MUCH FASTER THAN THE GFS WITH THE UPPER TROUGH WHILE THE LATEST GFS IS NOW MUCH FASTER THAN THE ECMWF WITH THE UPPER TROUGH. THE LATEST GFS HAS THE UPPER TROUGH INTO WRN MT BY 12Z TUE WHILE THE LATEST ECMWF HAS THE TROUGH ALL THE WAY BACK NEAR THE W COAST. DUE TO DIFFERENCES IN THE MODELS TREATMENT OF THE UPPER TROUGH CONFIDENCE IN FORECAST IS LOW AND DID NOT MAKE MANY CHANGES TO THE FORECAST OF HIGH/LOW TEMPERATURES AND CHANCES OF PRECIPITATION. DID ADD A SLIGHT CHANCE/CHANCE OF SHOWERS TO THE PLAINS FOR MONDAY NIGHT TO LINE UP WITH NEIGHBORING OFFICES AND WITH THE POSSIBLE APPROACH OF THE UPPER TROUGH THIS IDEA OF ADDING POPS IS CERTAINLY REASONABLE. TUESDAY THROUGH WEDNESDAY...MODEL TO MODEL AND RUN TO RUN INCONSISTENCIES DURING THIS PERIOD COMPLICATE THE FORECAST. LEANED TOWARD GFS SOLUTION AS GFS WAS A LITTLE MORE CONSISTENT. SHORTWAVE TROUGH MOVES THROUGH THE CWA TUESDAY...RESULTING IN SLIGHT CHANCE TO CHANCE OF SHOWERS OVER MOST OF THE REGION. BY WEDNESDAY...A WEAK RIDGE DRIES MOST OF CWA WITH A SLIGHT CHANCE OF SHOWERS ONLY ALONG THE CONTINENTAL DIVIDE WITH A FEW OVER THE CENTRAL MOUNTAINS. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES. EK && .AVIATION... UPDATED 0555Z SURFACE HIGH PRESSURE OVER CENTRAL MONTANA CONTINUES TO SLIDE SOUTHEAST. ASSOCIATED LOW CLOUDS WITH MVFR AND LOCAL IFR CONDITIONS ARE RAPIDLY CLEARING OUT. EXPECT MOSTLY CLEAR SKIES AND WIDESPREAD VFR CONDITION ACROSS THE FORECAST AREA BY 10Z WITH LOCAL IFR CONDITIONS DUE TO LINGERING FOG MAINLY IN CENTRAL MONTANA. GUSTY WEST WINDS AND MOSTLY CLEAR SKIES WILL PREVAIL WEDNESDAY THROUGH THURSDAY. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 71 45 77 50 / 0 0 0 0 CTB 69 44 72 48 / 0 0 0 0 HLN 72 43 77 45 / 0 0 0 0 BZN 71 35 79 43 / 0 0 0 0 WEY 59 28 69 31 / 0 0 0 0 DLN 69 36 77 42 / 0 0 0 0 HVR 72 43 77 49 / 0 0 0 0 LWT 68 44 76 49 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 3 AM THURSDAY TO 6 PM FRIDAY FOR MTZ009- MTZ010-MTZ046-MTZ048-MTZ049. HIGH WIND WATCH FROM 6 PM THURSDAY TO 6 PM FRIDAY FOR MTZ011- MTZ012-MTZ013-MTZ044-MTZ045-MTZ047-MTZ050-MTZ051. && SHORT TERM...BERNHARDT LONG TERM...BLANK/EK AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 27, 4:26 AM MDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 426 AM MDT TUE SEP 27 2005 MTZ008-011>015-044>047-049>055-281030- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 426 AM MDT TUE SEP 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA...SOUTHWEST MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-048-281030- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 426 AM MDT TUE SEP 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AND FRIDAY. REFER TO GTFNPWTFX FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 4:12 AM MDT | High Wind Warning | TFX | 16 days |
Nearby
High Wind Watches in Montana, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.